# SDR SIMA962231

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MX CHECK, EMERGENCY LIGHTS WERE FOUND TO BE INOP.  RAI'D POWER SUPPLY AT LOCATIONS 20LN AND 21LN.  OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
